| Model Number |
RLPH1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2021-00398, 3005168196-2021-00400.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the iliolumbar artery using a lp system detachment handle (handle), lp coil, and a non-penumbra microcatheter.During the procedure, the physician advanced a coil in the target location using the microcatheter and attempted to detach it using the handle; however, the coil failed to detach.The physician then attempted to use a second handle to detach the coil; however, the coil failed to detach.Afterwards, the physician used a third handle to successfully detach the coil.The procedure was completed using four additional lp coils and the same third handle.There was no report of an adverse effect to the patient.